Well here goes, tomorrow I will officially be a non smoker. Today is day 14 of the Champix and I cut down over the last week, didn’t smoke yesterday and had 1 the previous 2 days.
I had a stash of 2 which I smoked tonight for a daft reason.
I felt like I paid for them therefore I would use them, yep dumb but there you go.
It’s also given me a sense of completion And finality which is a little odd I guess but a good feeling.
Since starting the larger tablets I’ve been feeling a little breathless usually in the evenings. Tonight I remember the last time I took them I had the same thing happen, it’s not terrible just a little bit annoying. I will mention it to the doc on Friday I think as it is a fairly common side affect.
As long as it doesn’t get any worse I can live with it, just hoping my doc agrees.
If anyone else has experienced this I would love to hear/have some reassurance as I don’t want it all to fall apart now!
Sending out good vibes to you all ☺️